# SDR USAA069963

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 652673821
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 6041 - BOS-LGA - AIR RETURN BOS, NR 2 ENGINE FIRE WARNING IN FLIGHT.  SECURED AND RETORQUED LOOSE 13TH STAGE BLEED AIR TUBE AT CSD EJECTOR SHUTOFF VALVE.  THROTTLE REDUCED TO IDLE, ENGINE WAS THEN SHUT DOWN.  (M)
